# SDR DALA2023102708854

- Difficulty date: October 27, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N827DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31938
- Aircraft time: 28,662 hours, 11,137 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3827, ROTTEN EGG SMELL APPEARED AT THRUST APPLICATION, THEN THROUGHOUT FLIGHT. CORRECTIVE ACTION: INSPECTED APU BLEED DUCTS AND ENG DUCT FOR CONTAMINATION. NTF. INSPECTED DOOR HEATERS. NTF. L+R HYDS LEVELS ARE NML. NO HYD LEAKS FOUND. CHECKED CABIN + COCKPIT, NO ODORS. FOUND FWD CARGO HEAVY PAINT SMELL, ON AFT WALL NEW PAINT. FOUND LT RECIRC FILTER INSTALLED INCORRECT. HAD A 6" GAP. INSTALLED LT +RT FILTERS FOR RECIRC SYSTEM PER B737 AMM 21-25. APPLIED OZONE CONVERTER TO FWD CARGO FOR SEVERAL HOURS. SMELL IS NOW DISSAPPAITED. (LP 4432710)
